# SDR AU960952

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 629726AB
- Condition: Failed
- Location: R Engine Power S
- Component: Cont, TSIO520E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE CAMSHAFT FAILED AND COMPLETELY SEPARATED APPROXIMATELY 30MM (1.18IN) FROM THE FORWARD END CONTAINING THE EXPANSION PLUG
